MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  LCS 7IN 9MM ROD; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910  LCS 7IN 9MM ROD; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 228730000
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tka surgery was performed on (b)(6) 2018.During the surgery, the surgeon installed ap cutting guide med after size measurement to the patient¿s knee joint, and drilling was performed normally using the im initiator drill for the tibia.Then, when the surgeon tried to mount the rod to the guide, it was reported that femoral im alignment rod could not be mounted to the cutting guide because the holes could not fit.The surgery was completed by hammering the alignment rod into the cutting guide with a hammer.After surgery, the surgeon checked the instrument¿s condition, and found that it was difficult to detach it by hand.There was less than 30 min.Surgical delay and there was no adverse consequence to the patient.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
(b)(4) examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
LCS 7IN 9MM ROD
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7645094
Report Number1818910-2018-63365
Device Sequence Number19068937
Product Code HWT
UDI-Device Identifier10603295110033
UDI-Public10603295110033
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228730000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2018
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1